text.skipToContent text.skipToNavigation
Shipping truck
Biomedic children's clear allergy formula bubble gum flavour 115ml#000000000000121141

$8.99

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape NOT REQUIRED / OTHER
Sub brand name N/A
U.P.C 063848907207
#NPN N/A
#DIN 02478242
Content 6.25 MG / 5.0 ML
Directions use only the measuring device provided
- single dose may be repeated every 4 to 6 hours
- do not exceed 4 doses in 24 hours.
Age (Years): Children 6 to under 12 years; Single oral dose: 10 - 20 mLs
Age (Years): Children 2-5 years; Single oral dose: 5 mLs
Age (Years): Children 1-2 years; Single oral dose: 2.5 mLs
Other information Store between 15°C - 30°C. Protect from freezing. Safety sealed. Do not use if seal is broken or missing.
WARNINGS
DO NOT USE, with any other product containing diphenhydramine, even one used on skin
- when child is engaged in activities during mental alertness.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU have a child who
- has, glaucoma, breathing problem such as emphysema or chronic bronchitis, difficulty with urination
- takes sedatives or tranquillizers.

WHEN USING THIS PRODUCT
- drowsiness may occur
- alcohol, sedatives and tranquilizers may increase drowsiness
- excitability may occur, especially in children.

STOP USE AND ASK A DOCTOR IF symptoms worsen or last for more than 7 days.

KEEP OUT OF REACH OF CHILDREN. In case of overdose, call a poison control centre or get medical help right away.
Fast effective temporary relief from hay fever symptoms

Uses
- temporarily relieves symptoms of seasonal and year-round allergies, sneezing, runny nose, itchy, watery eyes, itchy nose and throat.

Inactive ingredients bubblegum flavour, citric acid, glycerin, potassium citrate, purified water, sodium benzoate, sodium carboxymethylcellulose, sorbitol liquid, sucralose, vanilla flavour.
Alcohol & Dye Free
per 5 mL Purpose
Diphenhydramine Hydrochloride 6.25 mg Antihistamine